Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the group of volume-preserving diffeomorphisms of $ {\bf R}\sp{n}$


Author: Dusa McDuff
Journal: Trans. Amer. Math. Soc. 261 (1980), 103-113
MSC: Primary 58D05
MathSciNet review: 576866
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The group of all diffeomorphisms of $ {\textbf{R}^n}$ which preserve a given volume form is shown to be perfect when $ n\, \geqslant \,3$. Some useful factorizations of such diffeomorphisms are also obtained.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58D05

Retrieve articles in all journals with MSC: 58D05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1980-0576866-3
PII: S 0002-9947(1980)0576866-3
Article copyright: © Copyright 1980 American Mathematical Society